The Annals of Probability

The Law of Large Numbers for Subsequences of a Stationary Process

Julius Blum and Bennett Eisenberg

Full-text: Open access

Abstract

Convergence in mean of $N^{-1} \sum^N_{k=1} X_{t_k}$ is studied for stationary processes classified according to parameter space and type of spectral measure.

Article information

Source
Ann. Probab., Volume 3, Number 2 (1975), 281-288.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996398

Digital Object Identifier
doi:10.1214/aop/1176996398

Mathematical Reviews number (MathSciNet)
MR370718

Zentralblatt MATH identifier
0309.60025

JSTOR
links.jstor.org

Subjects
Primary: 28A65
Secondary: 60610 62M99: None of the above, but in this section

Keywords
Estimation of the mean spectral measure ergodic theorem weak convergence to Haar measure

Citation

Blum, Julius; Eisenberg, Bennett. The Law of Large Numbers for Subsequences of a Stationary Process. Ann. Probab. 3 (1975), no. 2, 281--288. doi:10.1214/aop/1176996398. https://projecteuclid.org/euclid.aop/1176996398


Export citation